MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MEDRAD STELLANT STERILE DISPOSABLE SYRINGE; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE INC. MEDRAD STELLANT STERILE DISPOSABLE SYRINGE; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number SDS-CTP-SPK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
Medrad syringe for contrast power injector broke during power injection.Fda safety report id# (b)(4).

Brand Name
MEDRAD STELLANT STERILE DISPOSABLE SYRINGE
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
MDR Report Key11759809
Report NumberMW5101095
Device Sequence Number17143393
Product Code DXT
UDI-Device Identifier00616258022130
UDI-Public(01)00616258022130
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2025
Device Model NumberSDS-CTP-SPK
Device Catalogue NumberSDS-CTP-SPK
Device Lot Number8597482
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1